Elevated CRP level?

Posted by webiondev @webiondev, Apr 11, 2019

Greetings everyone.

My CRP level is 20 now. It was normal after ERCP. LFT is close to normal except ALP which is 250. My CRP increased to 20 and doctor put me on sulbactam (unasyn). Can elevated CRP be caused by either tac, cellcept or prednisolone? How did you go about normalizing it? note that I have two stents in bile duct.

Thanks

@webiondev, I honestly believe that you are exactly like me in questioning and looking for solutions whenever something appears in lab results! I commend you for being proactive about taking care of your liver transplant.
I have no medical training, and can only speak from my own experience. And what you have asked is not something that I have experienced. So, I had to look up CRP and learned this: The level of C-reactive protein (CRP), which can be measured in your blood, increases when there's inflammation in your body. Your doctor might check your C-reactive protein level for infections or for other medical conditions. I also looked up sulbactam and learned that it is an antibiotic drug to treat infections.
Before my transplant, I had biliary blockages, and my LFT's were mostly up, with occasional spikes. I also had blood levels that indicated infection, and was treated with antibiotics. I wonder if any of this is related to your ongoing bile duct procedures?

Have you spoken to your doctor about whether there is an infection, and what effect it could have on your LFT level?

REPLY
@rosemarya

@webiondev, I honestly believe that you are exactly like me in questioning and looking for solutions whenever something appears in lab results! I commend you for being proactive about taking care of your liver transplant.
I have no medical training, and can only speak from my own experience. And what you have asked is not something that I have experienced. So, I had to look up CRP and learned this: The level of C-reactive protein (CRP), which can be measured in your blood, increases when there's inflammation in your body. Your doctor might check your C-reactive protein level for infections or for other medical conditions. I also looked up sulbactam and learned that it is an antibiotic drug to treat infections.
Before my transplant, I had biliary blockages, and my LFT's were mostly up, with occasional spikes. I also had blood levels that indicated infection, and was treated with antibiotics. I wonder if any of this is related to your ongoing bile duct procedures?

Have you spoken to your doctor about whether there is an infection, and what effect it could have on your LFT level?

Jump to this post

Thanks so much @rosemarya My doc said may be it is infection. However he did not reduce any immunosuppression specially cellcept

REPLY
Please login or register to post a reply.